MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT330
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in taiwan reported that an mr290v vented autofeed humidification chamber, provided as part of an rt330 adult optiflow tubing kit, was found leaking water during patient use.There was no patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Ps454546.Corrections: section d2a: corrected common device name.Section d4: model and catalog # corrected to rt330.Section g4: updated 510(k).Section e1: corrected.Section h11: method: the subject mr290v vented autofeed humidification chamber and additional information were requested to be provided to fisher & paykel (f&p) healthcare in new zealand for evaluation.Neither the subject device nor the information was provided.Our evaluation is therefore based on the limited information provided by the healthcare facility, and our knowledge of the product.Results: the customer reported that an mr290v vented autofeed humidification chamber, provided as part of an rt330 adult optiflow tubing kit, was found leaking water from the base of the chamber during patient use.Neither the subject device nor the requested additional information were returned to f&p healthcare for evaluation.Conclusion: based on the limited information provided by the healthcare facility and without the return of the subject device, we are unable to confirm or determine the cause of the reported event.Every mr290v humidification chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is followed by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr290v humidification chamber would have met the required specifications at the time of production.The user instructions that accompany the rt330 optiflow tubing kit state the following: do not use the chamber if the seals are not intact when received, or if it has been dropped.Ensure there is a water supply connected to the chamber and that water is present within the chamber.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.Visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key20005042
Report Number9611451-2024-00596
Device Sequence Number17381875
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2102903352(11)231129(17)281129
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2102903352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RT330 ADULT OPTIFLOW TUBING KIT
Patient SexUnknown